Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 205-207
http://dx.doi.org/10.1155/S0161171287000267

Riccati equations

Department of Mathematics, Texas Southern University, Houston 77004, Texas, USA

Received 2 February 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lloyd K. Williams, “Riccati equations,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 205-207, 1987. https://doi.org/10.1155/S0161171287000267.